# SDR IPXA2020041054031

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 581LT0424
- Condition: Broken
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 ENGINE NOSE INLET AFT BRACKET I/B ENG COWL LOCKING MECHANISMREMOVED AND REPLACED IAW AMM 20-21-12-0001
